RUS  ENG
Full version
JOURNALS // Matematicheskie Trudy // Archive

Mat. Tr., 2020 Volume 23, Number 2, Pages 122–147 (Mi mt377)

This article is cited in 1 paper

Асимптотическое поведение решений интегро-дифференциального уравнения с запаздыванием, возникающего в моделях живых систем

K. K. Loginov, N. V. Pertsev

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

UDC: 517.958:57

Received: 17.05.2019
Revised: 22.10.2019
Accepted: 30.10.2019

DOI: 10.33048/mattrudy.2020.23.205



© Steklov Math. Inst. of RAS, 2025